# SDR DALA2018061804052

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,937 hours, 35,918 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L4 DOOR ICAS MESSAGE ILLUMINATED AT 3000 FT MSG DURING APPROACH.  ADJUSTED THE PROXIMITY SWITCH S10097 IAW AMM 52-71.
